Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1990
Título: Embedding properties of endomorphism semigroups
Autor: Wehrug, Friedrich
Araújo, João
Palavras-chave: Transformation monoid
Endomap
Semigroup
Endomorphism
Vector space
Lattice
C-independent
S-independent
M-independent
Matroid
SC-ranked
Data: 2009
Editora: Wehrug, Institute of Mathematics, Polish Academy of Sciences
Citação: Wehrug, Friedrich; Araújo, João - Embedding properties of endomorphism semigroups. "Fundamenta Mathematicae" [Em linha]. ISSN 0016-2736 (Print) 1730-6329 (Online).Vol. 202, nº 2, p. 125-146
Resumo: Denote by PSelf Ω (resp., Self Ω) the partial (resp., full) transformation monoid over a set Ω, and by Sub V (resp., End V ) the collection of all subspaces (resp., endomorphisms) of a vector space V . We prove various results that imply the following: (1) If card Ω 􏰆 2, then Self Ω has a semigroup embedding into the dual of SelfΓ iff cardΓ 􏰆 2cardΩ. In particular, if Ω has at least two elements, then there exists no semigroup embedding from Self Ω into the dual of PSelf Ω. (2) If V is infinite-dimensional, then there is no embedding from (Sub V, +) into (SubV,∩) and no embedding from (EndV,◦) into its dual semigroup. (3) Let F be an algebra freely generated by an infinite subset Ω. If F has less than 2card Ω operations, then End F has no semigroup em- bedding into its dual. The cardinality bound 2card Ω is optimal. (4) Let F be a free left module over a left א1-nœtherian ring (i.e., a ring without strictly increasing chains, of length א1, of left ideals). Then End F has no semigroup embedding into its dual. (1) and (2) above solve questions proposed by B. M. Schein and G. M. Bergman. We also formalize our results in the settings of algebras en- dowed with a notion of independence (in particular independence alge- bras).
Peer review: yes
URI: http://hdl.handle.net/10400.2/1990
ISSN: 0016-2736
Versão do Editor: http://journals.impan.pl/cgi-bin/doi?fm202-2-2
Doi:10.4064/fm202-2-2
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
9.pdf312,88 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.